A characterization of graphs having all (g,f)-factors

Authors

T. Niessen,

Abstract

        Let G be a graph with vertex set V and let g and f be two functions assigning nonnegative integers to the vertices of G. We say that G has all (g,f)-factors, if G has an h-factor for every function h such that g(v) <= h(v) <= f(v) for every vertex v. In this note, we derive from Tutte's f-factor theorem a similar charcterization for the property of having all (g,f)-factors. An analogous result for parity-factors is presented also.

BibTEX Reference Entry 

@article{Ni98,
	author = {Thomas Niessen},
	title = "A characterization of graphs having all (g,f)-factors",
	pages = "152-156",
	journal = "Journal of Combinatorial Theory, Series B",
	volume = "72",
	year = 1998,
	}

Downloads

 Download bibtex-file

Sorry, this paper is currently not available for download.